# SDR 96UAL900381

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Damaged
- Location: Rt Lav
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALARM DISCONNECTED IN FORWARD RIGHT HAND LAVATORY.  *S/D*  THE CAUSE OF THE FORWARD RIGHT HAND LAVATORY SMOKE DETECTOR BEING DISCONNECTED IS UNKNOWN.  A NEW DETECTOR WAS INSTALLED AND IT CHECKED OK.
